# SDR TWAA0101302

- Difficulty date: January 21, 2001
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 25,356 hours, 12,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Discharged
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS AT ROWS 18 TO 22, AND THE EMERGENCY LIGHT AT THE FORWARD ENTRY DOOR, WERE INOPERATIVE.  RECONNECTED WIRING AT ROW 22 FOR EGRESS LIGHTS, AND REPLACED BATTERIES FOR FWD ENTRY DOOR.  CHECK-C 10-23-00 STL.
